# SDR HEEA968402

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Tube Assy
- Part number: 206001144021
- Condition: Mis Mfg
- Location: Cyclic Jackshaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNDER CUTS ON TUBE FOR ATTACHMENT TO ELBOW ASSY (P/N 206-001-150-101) USING BOLTS (2 EACH AN4-17A) TOO SHALLOW, NOT ALLOWING BOLT PENETRATION.   TUBE REMOVED FROM AIRCRAFT REPAIRED LOCALLY.
